Question

 Having wierd pains in the back of my eye?

Answer I suggest going to the doctor. They take head aches of any kind pretty serious. It could be migraines, something stuck in your eye, or anything. So get professional help.
http://answers.yahoo.com//question/index?qid=20120826214728AAmIOaK

Top Q&A For: Having wierd pains in the back of my eye

I have lower back pains,right side pains, pains in right butt cheek down to right leg.What could it be?

It does sound like a bulging disc and sciatica. I have suffered from this for over 20 years. Go to the Doctors or emergency ward at the hospital. They will order Xrays to determine the real cau... Read More »
http://answers.yahoo.com//question/index?qid=20060620070551AAJbWD1

Why do you have very bad abdomen pains and could it be that you are pregnant if you have back pains and you have a lot of saliva in your mouth?

Your first step would be to go take a pregnancy test, if it comes out negative then you need to see a doctor to let them take an accurate test, if you are not pregnant you should talk to your docto... Read More »
http://wiki.answers.com/Q/Why_do_you_have_very_bad_abdomen_pains_and_could_it_be_that_y...

Feels like my hearts beating wierd, wierd feeling in chest !!!SCARED.. is this normal!!?

I would seek medical attention, if you are having trouble with your pulse and heart and pains in your chest .
http://answers.yahoo.com/question/index?qid=20070302175451AAVCBCx

I took some drugs for back pains some days back without realising i was three weeks going in my pregnancy. Will the drugs affect my baby?

Most likely they will not hurt your baby, although there is a small chance. the most important part is to NEVER EVER take them again. You sound like a good mommy for being concerned, so im sure you... Read More »
http://wiki.answers.com/Q/I_took_some_drugs_for_back_pains_some_days_back_without_reali...


feedback
loading